# SDR UALA2008111303690

- Difficulty date: July 2, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N57UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 66,885 hours, 10,911 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Deteriorated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYD BAY (PYLON) CONNECTOR D00916 HAS DETERIORATED INSULATOR.  REPLACED CONNECTOR D00916.  OPS CHECKED AND NO DEFECTS NOTED.
